# SDR DALA2023100308104

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 61,624 hours, 29,408 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 FO O2 MASK EMERGENCY BUTTON NOT WORKING. CORRECTIVE ACTION: REPLACED O2 MASK PER A320 AMM 35-10. TESTS OK. (4447126)
